# SDR TWAA9614501

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Missing
- Location: Ground Shift Rod
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 482 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, LANDING GEAR HANDLE WOULD NOT MOVE.  USED HANDBOOK PROCEDURES TO RETRACT LANDING GEAR.  FOUND BOLT MISSING IN GROUND SHIFT ROD TO QUADRANT.  INSTALLED NEW BOLT IN GROUND SHIFT ROD.  LANDING GEAR OPERATION THEN CHECKED NORMAL.  CHECK C - 9-21-96 - MCI.  (X)
